# SDR DHL2000707032

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENG FAILED ON L/O.  ENGINE SHUT DOWN, EMERGENCY WAS DECLARED AND RETURN TO BWI.  A/C WAS FERRIED TO CVG FOR ENG CHANGE.  REMOVED AND REPLACED NR 3 ENGINE.
